Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 982713, 9 pages
http://dx.doi.org/10.1155/2013/982713
Research Article

Hypergraph Modeling and Approximation Algorithms for the Minimum Length Link Scheduling in Multiuser MIMO Networks

Science and Technology on Parallel and Distributed Processing Laboratory, College of Computer, National University of Defense Technology, Changsha 410073, China

Received 25 April 2013; Revised 16 September 2013; Accepted 2 October 2013

Academic Editor: Ching-Jong Liao

Copyright © 2013 Hu Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hu Shen, Shaohe Lv, Xuan Dong, Junquan Deng, Xiaodong Wang, and Xingming Zhou, “Hypergraph Modeling and Approximation Algorithms for the Minimum Length Link Scheduling in Multiuser MIMO Networks,” Journal of Applied Mathematics, vol. 2013, Article ID 982713, 9 pages, 2013. https://doi.org/10.1155/2013/982713.